# SDR RRXA97073

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT FL 350, NR 2 ENGINE FLAMED OUT WITH 7.5 IN TANK.  PERFORMED ENGINE SHUTDOWN AT FL 200.  PERFORMED IN-FLIGHT RELITE, WOULD NOT LITE OFF UNTIL XFEED VALVE OPENED.  MAINTENANCE INSPECTED ENGINE FOR DAMAGE, NONE FOUND.  VERIFIED FUEL QUANTITY IND SYSTEM FOR ACCURACY USING STICKS.  RAN ENGINE, NO DEFECTS NOTED.
